# SDR YENA201807060274

- Difficulty date: July 2, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 50,140 hours, 17,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 777652
- Condition: Failed
- Location: Cabin
- Part time: 13,511 hours, 4,847 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT 706, FLL-EWR. DURING EMERGENCY TEST ON PTP, EPSU BATTERY EMER RT FAILED. R&R BATTERY AT 12WL IRW AMM 33-51-38. OPS CHECK SAT.
